# SDR FDEA201303190595

- Difficulty date: March 19, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAS A DENT AT BS 743 AND 3 INCHES ABOVE S25R.  REPAIRED IAW SRM 53-00-01 FIG.201, REPAIR 16, REV.108.   REPAIR IS CAT B, MAJOR.
